Secure type-based multiple access

Jeon, Hyoungsuk, Hwang, Daesung, Choi, Jinho, Lee, Hyuckjae and Ha, Jeongseok 2011, Secure type-based multiple access, IEEE transactions on information forensics and security, vol. 6, no. 3, pp. 763-774, doi: 10.1109/TIFS.2011.2158312.

Attached Files
Name Description MIMEType Size Downloads

Title Secure type-based multiple access
Author(s) Jeon, Hyoungsuk
Hwang, Daesung
Choi, JinhoORCID iD for Choi, Jinho
Lee, Hyuckjae
Ha, Jeongseok
Journal name IEEE transactions on information forensics and security
Volume number 6
Issue number 3
Start page 763
End page 774
Total pages 12
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 2011-09
ISSN 1556-6013
Keyword(s) distributed detection
error exponents
multiuser diversity
perfect secrecy
type-based multiple access (TBMA)
wireless sensor networks
science & technology
computer science, theory & methods
engineering, electrical & electronic
computer science
Language eng
DOI 10.1109/TIFS.2011.2158312
Field of Research 08 Information And Computing Sciences
09 Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, IEEE
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in TR Web of Science
Scopus Citation Count Cited 14 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 58 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 04 Dec 2018, 10:29:01 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact